# SDR UHLA2010042800043

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 11,546 hours, 7,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION IN FWD GALLEY RT SEAT TRACK BEAM.  REMOVED BEAM AND MATCH DRILLED NEW BEAM IAW EMB 170 SRM 51-41-01.  COMPLETE INSTALL OF RT SEAT TRACK BEAM IAW EMB 170 SRM 51-41-02, 51-41-01, 51-43-01, AND 51-43-02.
